| Model Number |
M0062251040 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra balloon dilatation catheter was used during a bladder neck stricture treatment performed on (b)(6) 2023.During the procedure, the balloon burst when inflated to 13 millibar.The procedure was completed with another uromax ultra balloon.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Imdrf device code a0402 captures the reportable event of balloon burst.